# SDR UALA2009041601095

- Difficulty date: April 14, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 50,197 hours, 18,176 cycles
- Engine: Iae V2527A5
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Condition: Damaged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRIC ODOR IN PAX CABIN.  SUSPECT PAX ENTERTAINMENT SYSTEM.  UNDER SEAT SBB PCN 582-0051 ODOR IS LIKE ELECTRICAL.  CABLE RDAM6852-4 (565-1415) HAS MALE PIN STUCK IN HARNESS CONNECTOR.  REQUIRES SEB AND HARNESS.  PERFORMED OP TEST ON PTP PANEL.  ALL SYS WORKING NORMAL.
